# SDR ASOA02020

- Difficulty date: January 13, 2002
- Submitted: February 6, 2002
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Engine: Ge CF34*
- System (JASC): 2613 · Overheat Detection
- Part: Element
- Part number: 356124310
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

FLT 4579 - DURING CLIMB-OUT OF TOL, THE LEFT 14TH DUCT LIGHT ILLUMINATED ALONG WITH AN ASSOCIATED AURAL BLEED AIR DUCT MESSAGE.  THESE WARNINGS LASTED 1-2 SECONDS AND THEN WENT AWAY BUT CONTINUED TO INTERMITTENTLY REAPPEAR.  AFTER THE PILOT HAD TRIED TO RETARD THE THRUST LEVER IN ORDER TO ELMINATE THE WARNINGS, THE WARNINGS APPEARED AND WOULD NOT STOP.  THE CAPTAIN SECURED THE ENGINE AND DECLARED AN EMERGENCY.  THE AIRCRAFT DIVERTED TO CVG FOR A SAFE LANDING.  MAINTENANCE REMOVED AND REPLACED THE LEFT 14TH DUCT SENSING ELEMENT IN THE LEFT ENGINE PYLON.  THE ENGINES WRE RAN FOR 30 MINUTES AND NO FAULTS APPEARED.  OPS CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.  (M)
